Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Designed to cope with delicate to simple acne, Acnecide Gel incorporates the active ingredient benzoyl peroxide which, since because its antiseptic properties reduces the variety of pimples-causing micro organism found incorporated in the pores and pores and skin generally known as Propionibacterium acnes or P. Acnes, serving to to ease soreness and clear blockages.
Acencide Gel’s active ingredient, benzoyl peroxide, is designed to break down the cells within the top layer of the skin, causing it to shed. This then reduces the development of black and white heads, whilst also keeping the sebaceous glands clear of an oily build up of sebum. It is highly effective when working in tandem with another prescribed medication on inflammatory acne including red, pus-filled spots such as pustules, papules and cysts, though it is also excellent at cleaning the skin’s surface and the bacteria beneath which causes the comedone eruptions.
The reason for the product’s effectiveness has been discovered in studies which show that Acnecide Gel’s active ingredient affects bacterial growth on the skin for up to 48 hours after use, even when conditions for acne are optimal. In fact, the higher levels of benzoyl peroxide, when used at around 5% to 6% concentration have shown to suppress P.Acnes more effectively than other products on the market.
You can safely and discreetly purchase Acnecide Gel online via Click Pharmacy. You will be asked to complete a short health assessment so that our experts can clarify that this is the best product for you, taking into account such information as any other medications you are currently using and other products you may have already tried.
Acnecide Gel does not require a prescription but if you have any questions or concerns, you are welcome to book an online appointment with one of our doctors.
Once approved, you can purchase your medication, which comes in the form of a 30g tube, which will be sent out to in discreet packaging via next day delivery.
Acnecide Gel contains 5% benzoyl peroxide and is available over the counter due to the fact that it does not contain any other active ingredients such as retinoids. Other skin products on the market may contain the same ingredient, but they far lower doses and whereas they are designed to be used on oily or spot prone skin only, Acnecide Gel is designed specifically to treat acne. Most people over the age of 12 are safe to use Acnecide Gel though if you have any worries, you can speak to one of our experts online. The gel can be safely used on severe acne such as nodules and cysts. However, to avoid longterm scarring, this form of acne requires a stronger ingested treatment alongside it - always speak to your doctor to discuss options.
As with any medication, it is important that you follow the instructions which come with the product or directions from your doctor. Ensure your hands are washed prior to use so as not to transfer further bacteria on to the skin and use a mild cleanser on the affected areas. Dry the skin before applying a thin layer of the product over it. The recommended guideline is a 2.5cm long strip to cover the whole face. You can begin by using the product once every one to two days to trial how your skin reacts. If the skin becomes very dry or begins to peel, then lower your usage until you find a balance and your skin begins to settle
Acnecide Gel contains the antiseptic benzoyl peroxide which clears and reduces the bacteria on the skin’s surface by up to 95%. This bacteria, known as P.Acnes, is a major contributing factor to the development of acne but this keratolytic medication effectively breaks down keratin within the skin’s cells causing the skin to shed. In doing so, any oily or bacterial build-up within the pores are cleared, reducing or even ridding the sufferer of their acne, leaving the skin eased and clear once again.
The active ingredient in this medication, when used at a 5% concentration as found in Acnecide Gel will take between 4 and 8 weeks for improvements to show. It is important to be patient and to not apply more than recommended in the hope that a thicker layer may work faster. This is not the case and can damage your skin leaving it sore, dry and very sensitive to sunlight.
If you find there is little to no improvement after 8 weeks, then go back to your doctor for further treatment advice.
As with any medication, side effects can occur, though using a product as instructed can lower the risks. The most common side effect when using Acnecide Gel is skin irritation including redness, peeling, burning and sensitivity to sunlight. As such it is important to keep your skin protected from the sun on a daily basis and build up your use of the product to allow the skin to become accustomed to it. More serious side effects, though rare, can include swelling of the area being treated and blistering. If this occurs, stop using the treatment right away and contact your doctor or pharmacist for further advice. In the case of allergic reactions which can present as hives on the skin, swelling of the mouth or eyes, difficulty breathing and fainting, seek medical care right away. Speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Do not begin this treatment if you are allergic to benzoyl peroxide or if you are currently using medication which causes drying or irritation of the skin such as alcohol-based cleansers. Due to its topical nature, it is also considered unsuitable for patients suffering from broken skin in the area where treatment is required.
Acnecide Gel is considered safe to use whilst pregnant and breastfeeding though when breastfeeding, avoid using it on the chest and wash your hands thoroughly after use to avoid contact between the medication and the infant’s skin.
If you are taking any other form of medication, whether prescribed or over the counter, including herbal and vitamin supplements, inform your GP or pharmacist prior to using this medication.
The active ingredient in all three products is benzoyl peroxide; the main difference, therefore, is found in the other ingredients used. Where as Acnecide Gel contains 5% of this active ingredient alone, Epiduo gel contains a retinoid medicine called adapalene alongside 2.5% benzoyl peroxide. Together, they help to decrease inflammation of the skin, whilst renewing the cells and reducing scarring. Duac Once Daily contains between 1% and 5% benzoyl peroxide along with the topical antibiotic clindamycin phosphate, which stops the growth of bacteria on the skin. Alongside the differing amounts of benzoyl peroxide and the mixture of ingredients, both Epiduo gel and Duac Once Daily require a prescription whereas Acnecide Gel can be purchased over the counter
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
04 August 2020